# SDR VTZA97074

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2730 · Elevator Control System
- Part: Disconnect Unit
- Condition: Malfunctioned
- Location: Pitch Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6217 - IAD-PVD - DURING CRUISE, AN UNSCHEDULED LANDING AT IAD DUE TO FLIGHT CONTROL WARNING LIGHT ILLUMINATED, FLIGHT CONTROLS OPERATED NORMALLY.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET PITCH CONTROL DISCONNECT UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
